# SDR A6WA202110227925

- Difficulty date: September 30, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part serial: NSN
- Condition: Corroded
- Location: Fs438 To Fs443
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SPOTS OF CORROSION ON R/H FLOOR SILL PANEL WITHIN 2.50IN OF EACH OTHER FROM FS438.0 TO  FS443.0.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED BOTH SPOTS IAW REO 601R-53-41-666 REV C. DATE 2012-11-06. DIMENSIONS #1 L=1.025IN X W=.900IN X D=.005IN #2 L=1.0IN X W=.800IN X D=.005IN.  BLENDED AREAS FOUND TO BE OUT OF LIMITS DUE TO CLOSE PROXIMITY. RE-EVALUATED  BLENDED AREAS IAW EA#: CJ253-01697 AND FOUND TO BE ACCEPTABLE. RESTORED  PROTECTIVE FINISH, ALL WORK PERFORMED AT AERSALE CRS 4AER685B UNDER  WORK ORDER 003442
